# SDR SWAA2023122929602

- Difficulty date: December 9, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT AT PASSENGER CABIN (5EA) 2023-748600<[01] INSTALLED PHOTOLUMINESCENT AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802;[02] CORRECTED STEP 1   REPLACED PHOTOLUMINESCENT AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802;[03] REPLACED PHOTOLUMINESCENT AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802
